# SDR 99ZZZX2004

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N564BR
- Make and model: Braero HS125700A
- Aircraft serial: NA0287
- System (JASC): 3233 · Landing Gear Actuator
- Part: Hose
- Part number: SA7670024004
- Condition: Mismanufactured
- Location: Mlg Actuator
- Component: Aeroquip
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HOSES SHIPPED FROM U.K. FACILITY (AEROQUIP) SOLD TO RAYTHEON AIRCRAFT (VENDOR) ARE ONE INCH TOO SHORT.  THIS DEFECTIVE BATCH HAS BEEN DISTRIBUTED THROUGHOUT THE U.S.A. TO THE END USER.  IF ANY OF THSE HOSES ARE INSTALLED, INADVERTENT OPERATION OF THE MLG WILL OCCUR.
